MAUDE Adverse Event Report: CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® SYRINGE MODULE SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 8110; 8015; sec tubing; ext tubing; mz1000-07; syringe; therapy date (b)(6) 2018.The customer¿s report of a leak at the filter was confirmed.Initial inspection showed no anomalies.Functional testing resulted in leaking at the engagement between the filter outlet and the tubing.Closer inspection of the engagement under magnification showed no damages or tool marks.Insufficient solvent was observed at the engagement.The tubing measured within specification.The cause of the leak is insufficient solvent application during manufacturing.
 
Event or Problem Description
The customer reported that at 2246 the mother of the baby reported a leak on the baby's blanket.Upon examination the nurse noted that the filter part of the medication line was leaking.An unspecified medication had been given at 2201, and a flush was infusing when the leak was noted.The nurse stopped the infusion and removed the filter, reattached a new medication line, and reordered new medication from the pharmacy.There was no report of patient harm.The sample received was labeled "tpn running.".

Brand Name
ALARIS® SYRINGE MODULE SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8039097
Report Number9616066-2018-02105
Device Sequence Number11107538
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1